Self-archived: 20 October 2009
This page hosts my self-archived (and free) version of the following paper:
Converting between quadrilateral and standard solution sets in normal surface theory
Algebraic & Geometric Topology 9:4 (2009), pp. 2121–2174.
Click here to download the paper.
The content of the self-archived version is essentially the same as for the published version, and references have been brought up-to-date where appropriate.
This article is published by Mathematical Sciences Publishers, who have an excellent (but alas rare) policy of leaving the copyright with the original author(s). The original publication is available at msp.warwick.ac.uk.